# SDR DALA1156460196

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 66,184 hours, 9,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC FOUND EMERGENCY LIGHTS INOP ROW 21-31AB.  REMOVED AND REPLACED BATT CHARGER OPS CHECKED GOOD.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
